A generalization of reduced Arakelov divisors of a number field

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Ha Tran Nguyen Thanh

Research units

Abstract

Let C≥ 1. Inspired by the LLL-algorithm, we define strongly C-reduced divisors of a number field F which are generalized from the concept of reduced Arakelov divisors. Moreover, we prove that strongly C-reduced Arakelov divisors still retain outstanding properties of the reduced ones: they form a finite, regularly distributed set in the Arakelov class group and the oriented Arakelov class group of F.

Details

Original languageEnglish
Pages (from-to)104-117
Number of pages14
JournalJournal of Number Theory
Volume167
Publication statusPublished - 1 Oct 2016
MoE publication typeA1 Journal article-refereed

    Research areas

  • Arakelov class group, Arakelov divisor, C-reduced, Infrastructure, Reduced, Strongly C-reduced

ID: 4124345